# SDR QXEA9500191

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Swrngn SA227AC
- Aircraft serial: AC661
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3103051
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FCA - NR 1 ENGINE FLAMED-OUT INFLIGHT.  AIRCRAFT LANDED IN FCA WITHOUT FURTHER PROBLEM.  ENGINE REPLACED IAW MAINT MANUAL.  ENGINE GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
